Testicular Symptoms! Atrophy & Elevated Estrogen!

by Alex
(USA)

Hi Mark,

First of all, I would like to thank you for seemingly being the ONLY PERSON ON THE INTERNET who has a site dedicated to Testosterone and Shrinking Testicles

I am writing to you because I am frustrated and confused, and no doctor has been able to help me.

I am 19 years old and started noticing my testicles shrinking about 1 1/2 years ago.

It began as a small change, so I didn't think of it as anything bad at first.

However, they just kept shrinking and shrinking! Every morning I would feel my balls in the shower and notice they were a little smaller.

Eventually I noticed that the volume of my semen was decreasing, as well.

By this time I was so worried that I went to the urologist.

He examined my testicles and told me that their size was in the low end of "normal". Of course, I couldn't prove to him that they had shrunken so much.

He also tested my hormones and told me my testosterone levels were all perfectly normal. So there was "no need to worry"!

By now, my testicles are definitely about half the size they were when I was 17.

I just look down and I see this shriveled pair of testicles, and it really gets me down. I have even started to grow white pubic hair (!!!!) on my scrotum.

However, I don't think my hormone levels are bad; I have a deep voice, lots of body hair, and am thin and muscular. It's just that my testicles seem to have shrunken for NO REASON.

I have read the articles on your website and they seem to aim towards Increasing Testosterone levels in the body.

But I think I already have enough testosterone, it's just that my testicles are too small!

It's almost as if I were taking steroids; as if I was receiving some sort of testosterone through food, chemicals, etc and therefore my testicles have stopped producing it themselves.

But I have *no idea* where this could come from. Obviously, I have never taken any kind of steroids or hormone injections. Do you have an idea of what this could come from?

I would really appreciate any help. I have been carrying this worry around with me for over a year now. This shouldn't be happening to me...

Thanks in advance.
Alex

Testicular Symptoms!
Atrophy & Elevated Estrogen!


Hello Alex,

The first thing I'd do is go out and find a halfway decent doctor, because the guy you went to see, obviously isn't worth squat.

A hormone panel told doctor man that your numbers fell within the reference ranges.

Reference ranges that include the old, the obese, and the terminally ill.

At 19, these numbers don't mean much to you!

When your hormone panel came back "normal", doctor man was completely, and utterly stumped.

Why!

Because you can't write a prescription to a guy with normal numbers!

And if he can't write a prescription, he's screwed!

Screwed, because now he has to use his brain to try and figure out what's going on, and doctors don't use their brains anymore.

They let the drug companies do all their thinking for them.

Remember...

According to these geniuses, you need a pill for just about every single thing you do throughout your entire day.

You need one to eat, to sleep, to have sex, and to sit down on the toilet and take a dump in the morning.

In retrospect, it's probably good thing your numbers passed medical mans test.

Who knows what he'd have you on otherwise.

I can't treat you from here, and I don't have enough information even if I could.

Remember, I'm not a doctor, so I cannot dispense medical advise.

I can express opinions, and I can also tell you what I would do if I was in your situation.

Let's do that now...

First, I'd go back and take another look at my Estradiol numbers.

Elevated estrogen levels are one of the most common causes of testicular atrophy in men.

Doctor man will tell you confidently that anything below 54 is "normal".

I have to disagree...

I start loosing sleep at night if my numbers start approaching 30.

Ideally, I like to see my estradiol come in below 30, but no less than 10.

If those numbers checked out, I'd look at the following...

Diet

Chemical Exposure-Estrogen Mimics

Drug, Medication, & Alcohol Intake

If that didn't get it done, I'd get to work, and find a good naturopathic doctor.

A naturopath would take testicular atrophy in a 19 year old very seriously.

He'll treat your body as a whole, use his brain, and keep his prescription pad in a drawer somewhere, exactly where it belongs.

You're a smart kid for taking this seriously. My gut tells me, your fix is a simple one.

You just need to get to the root of your problem, and take the steps needed to turn your situation around.

Keep in touch, and let us know how things work out for you.

Good luck!
Mark


Testicular Symptoms Atrophy & Elevated Estrogen to
Boost Testosterone-Home








Click here to post comments

Return to Male Estrogen.